# SDR FDKA200705244

- Difficulty date: May 25, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,995 hours, 14,804 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT UPPER COWLING, INBOARD ANGLE IS DAMAGED.  THE DAMAGED ANGLE HAS BEEN REMOVED AND REPLACED.
